# SDR 99FDEA00084

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Condition: Failed
- Location: Nr 2 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACT, NR 2 SLAT ON LEFT WING WOULD NOT RETRACT.  ACCOMPLISH RED TAB PROC, BUT NR 2 SLAT WOULD NOT RETRACT.  *S/D*  REMOVED AND REPLACED NR 2 LEAD EDGE SLAT ACTUATOR PER MM 27-81-032-4.  LEAK AND OPERATION CHECK NORMAL.
